advertisement
Question
Posted by: mj | 2011/01/24

should i be worried help

hi there, i am 30 yrs old have been on triphasil for 7 months.. my probem is i think i am pregnant.. i had my period last month but was very light and only came on the last two tablets the red..
this month i have finished the red am on orange now and didnt bleed at all?? i was on two courses of antibiotics this month but didnt have intercourse with my boyfriend..on sat and sun i did two pregnancy tests and were negative? am so worried as we are getting married but he has told me he doesnt want children as he has two already. could i be and what am i going to do..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It doesn't sound like you are pregnant.
Periods can be very light on the Pill, but you should see your doctor to check.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/26

It doesn't sound like you are pregnant.
Periods can be very light on the Pill, but you should see your doctor to check.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement